# SDR R61A201707090498

- Difficulty date: June 21, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066885001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR CLIP AT FR81 STR 27R-28R. REMOVED AND REPLACED SHEAR CLIP AT FR81 STG 27R-28R REF SRM 51-41-01, 51-41-02 P/N 170-66885-001. SEE W/O H5692 SEQ 1576 SN 334 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
